# SDR DALA2017122208809

- Difficulty date: December 21, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 74,998 hours, 56,732 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 275
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT BS 275 BETWEEN LONGERONS 18R AND 24R DAMAGED. FABRICATED A FRAME SPLICE REPAIR IAW SRM 53-03-1C.. INSTALLED FRAME SPLICE IAW SRM 53-03 1C.
